# SDR FDKA200804168

- Difficulty date: April 17, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 9,755 hours, 9,706 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6025 CVG-CLT (0650 PHX LCL).  EMERGENCY PLACARD AT LEFT ROW 12 EMERGENCY EXIT DOES NOT ILLUMINATE.  MX RESECURED CONNECTORS ON LIGHT ASSY AND RESET LIGHTING SYSTEM, OPS CHECK GOOD.
